# SDR ASMF202110010

- Difficulty date: August 9, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 24,021 hours, 8,946 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE HYDRAULIC SYSTEM B WAS SHOWED WITH QUANTITY OF CERO. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING LINE TUBE HYDRAULIC SYSTEM B MAIN BAY MLG RIGHT SIDE REAR LEAKAGE; SO THE REFILL HYDRAULIC RESERVOIR A AND B STANDBY SYSTEM WAS ADDED AND THE LINE TUBE HYDRAULIC SYSTEM B MAIN BAY MLG RIGHT SIDE REAR WALL P/N 272A4453-1019, S/S, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 20-10-52-300-803 AND AMM 29-11-12 AND THE HYDRAULIC SYSTEM B OPERATIONAL TEST WAS PERFORMED IAW AMM 29-11-29, TESTED CORRECT.
